Home The Book Dr Articles Products Message Boards Journal Articles Search Our Surveys Surgery ESWT Dr Messages Find Good Drs video

cortisone injection reaction

Posted by Susan on 11/24/00 at 21:26 (033442)

Hi there,

I had cortisone shots in both heels approx. 4 weeks ago. It has done wonders for the pain! The wierd thing is that I'm having swelling in both feet. On one foot it's on the inside of the foot right under the ankle bone, and the other foot its on the topside of the foot. It doesn't hurt or anything, but it just seems strange. Is that normal?

Thanks much!

Re: cortisone injection reaction

Dr. Biehler on 11/24/00 at 22:34 (033443)

Sometimes if you have changed the way you walk because of the heel pain, when the heel pain is taken of and your walk goes back to normal, some of the areas of your foot that have compensated and changed durring this period get strained and cause swelling. Dr. B.

Re: cortisone injection reaction

Dr. Zuckerman on 11/25/00 at 02:47 (033451)

Hi,

I so glad that the terrible pain is gone. Now you have to address the causes. Poor foot and lower extremity biomechanic. You need to get on a stretching program. You need to find out the cause and avoid what did this to you in the first place. Getting steriod injections got rid of the pain . Please take the time to learn all you can about plantar fasciitis and how to avoid it in the future. What has your doctor told you about why you got this in the first place. Read Scott's online book .

Re: cortisone injection reaction

Dr. Biehler on 11/24/00 at 22:34 (033443)

Sometimes if you have changed the way you walk because of the heel pain, when the heel pain is taken of and your walk goes back to normal, some of the areas of your foot that have compensated and changed durring this period get strained and cause swelling. Dr. B.

Re: cortisone injection reaction

Dr. Zuckerman on 11/25/00 at 02:47 (033451)

Hi,

I so glad that the terrible pain is gone. Now you have to address the causes. Poor foot and lower extremity biomechanic. You need to get on a stretching program. You need to find out the cause and avoid what did this to you in the first place. Getting steriod injections got rid of the pain . Please take the time to learn all you can about plantar fasciitis and how to avoid it in the future. What has your doctor told you about why you got this in the first place. Read Scott's online book .